(no subject)

Monday, 11 April 2016 07:52 pm
seryn: flowers (Default)
[personal profile] seryn
I had a brief period of actually being OK. That turned out to be a side effect of a medication that caused migraines. Side effects tend to get better as your body gets accustomed to the medication.... and that was what happened.

I've been struggling ever since.
From:
Anonymous
OpenID
Identity URL: 
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

If you are unable to use this captcha for any reason, please contact us by email at support@dreamwidth.org


 
Notice: This account is set to log the IP addresses of people who comment anonymously.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

seryn: flowers (Default)
seryn

Most Popular Tags

Expand Cut Tags

No cut tags
Page generated Saturday, 23 September 2017 09:57 pm
Powered by Dreamwidth Studios